# SDR KCSA20240223209

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N767CK
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 64,998 hours, 12,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 24044B
- Condition: Unknown
- Location: Mid Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE MAIN DECK MIDDLE.  REMOVED AND REPLACED SMOKE SENSOR ZONE 9 LOOP A IN ACCORDANCE WITH B747 AMM 26-14-01 OPERATIONS TEST GOOD AT THIS TIME.
